# SDR SWAA074032

- Difficulty date: August 11, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 49,309 hours, 49,388 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 00915202002
- Part serial: 03782
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT WITH RT PACK RUNNING, BAD HYDRAULIC FLUID SMELL IN CABIN.  REMOVED AND REPLACED HYDRAULIC CHECK VALVES ON RESERVOIR PRESSURIZATION MODULE PER MM.
